# SDR ASOA2018062716338

- Difficulty date: June 16, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 38,272 hours, 29,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Part time: 38,272 hours, 29,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A -C- CHECK,  FOUND A CRACK ON THE SKIN AT FRAME 75, STRINGER 2R.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-31-01.
